RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 6, Pages 48–73 (Mi aa825)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb C^1$

A. S. Krivosheev, S. N. Gantsev


Full text: PDF file (1258 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:6, 847–865

Bibliographic databases:

Received: 17.04.2002

Citation: A. S. Krivosheev, S. N. Gantsev, “Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb C^1$”, Algebra i Analiz, 15:6 (2003), 48–73; St. Petersburg Math. J., 15:6 (2004), 847–865

Citation in format AMSBIB
\Bibitem{KriGan03}
\by A.~S.~Krivosheev, S.~N.~Gantsev
\paper Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb C^1$
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 6
\pages 48--73
\mathnet{http://mi.mathnet.ru/aa825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2044631}
\zmath{https://zbmath.org/?q=an:1068.45004}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 6
\pages 847--865
\crossref{https://doi.org/10.1090/S1061-0022-04-00835-0}


Linking options:
  • http://mi.mathnet.ru/eng/aa825
  • http://mi.mathnet.ru/eng/aa/v15/i6/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, “To the theory of linear differential equations with variable coefficients”, Dokl. Math., 70:1 (2004), 632–634  mathnet  mathscinet  zmath  isi
    2. Langenbruch M., “Convolution Operators on Spaces of Real Analytic Functions”, Math. Nachr., 286:8-9 (2013), 908–920  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:290
    Full text:89
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019